# SDR A6WA200460032

- Difficulty date: August 27, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bac 146300A
- Aircraft serial: E3145
- System (JASC): 2300 · Communications System
- Part: Wire
- Condition: Shorted
- Location: Microphone Jack
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, LOST ALL RADIO COMMUNICATION.  RETURNED TO RDU, LANDED UNDER LANDING WEIGHT.  MAINTENANCE REPAIRED SHORTED KEY WIRE TO YOKE MIC JACK SYSTEM.  OPS CHECK GOOD.  (M)
